Year 2020, Volume 49 , Issue 1, Pages 352 - 361 2020-02-06

On covers of acts over monoids with Condition $(P')$

Setareh IRANNEZHAD [1] , Ali MADANSHEKAF [2]


In this paper we consider two different definitions of cover, one of them is Enochs' notion of a cover and the other is the one that initiated by Mahmoudi and Renshaw which concerned with the coessential epimorphisms. We show that these definitions are not equivalent in our case and restrict our attention to $(P')$-covers (coessential-covers that satisfy Condition $(P')$). We give a necessary and sufficient condition for a cyclic act to have a $(P')$-cover and a sufficient condition for every act to have a $\mathcal{P'}$-cover (Enochs' $\mathcal{P'}$-cover where $\mathcal{P'}$ is the class of $S$-acts satisfying Condition $(P')$). We also obtain numerous classes of monoids over which indecomposable acts satisfying Condition $(P')$ are locally cyclic.
monoids, acts, condition $(P')$, covers
  • [1] A. Bailey and J. Renshaw, Covers of acts over monoids and pure epimorphisms, Proc. Edinb. Math. Soc. (2), 57(3), 589-617, 2014.
  • [2] A. Bailey and J. Renshaw, Covers of acts over monoids II, Semigroup Forum 87(1), 257-274, 2013.
  • [3] J. Fountain, Perfect semigroups, Proc. Edinb. Math. Soc. 20(2), 87-93, 1976.
  • [4] A. Golchin and H. Mohammadzadeh, On condition $(P')$, Semigroup Forum 86(2), 413-430, 2013.
  • [5] John M. Howie, Fundamentals of Semigroup Theory, London Mathematical Society Monographs, Oxford University Press, 1995.
  • [6] J. Isbell, Perfect monoids, Semigroup Forum 2, 95-118, 1971.
  • [7] M. Kilp, U. Knauer, and A. V. Mikhalev, Monoids, Acts and Categories, with Applications to Wreath Products and Graphs, Walter de Gruyter: Berlin, 2000.
  • [8] M. Kilp, Perfect monoids revisited, Semigroup Forum 53(1), 225-229, 1996.
  • [9] U. Knauer, Projectivity of acts and Morita equivalence of monoids, Semigroup Forum 3(2), 359-370 1971/1972.
  • [10] M. Mahmoudi and J. Renshaw, On covers of cyclic acts over monoids, Semigroup Forum 77(2), 325-338, 2008.
  • [11] H. Qiao and L. Wang, On flatness covers of cyclic acts over monoids, Glasg. Math. J., 54(1), 163-167, 2012.
  • [12] J. Renshaw, Monoids for which condition (P) acts are projective, Semigroup Forum 61(1), 46-56, 2000.
  • [13] J.J. Rotman, An Introduction to Homological Algebra, Academic Press, 1979.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-7795-2809
Author: Setareh IRANNEZHAD
Institution: Semnan University
Country: Iran


Orcid: 0000-0002-0195-3079
Author: Ali MADANSHEKAF
Institution: Semnan University
Country: Iran


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms552216, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {352 - 361}, doi = {10.15672/hujms.552216}, title = {On covers of acts over monoids with Condition \$(P')\$}, key = {cite}, author = {IRANNEZHAD, Setareh and MADANSHEKAF, Ali} }
APA IRANNEZHAD, S , MADANSHEKAF, A . (2020). On covers of acts over monoids with Condition $(P')$. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 352-361 . DOI: 10.15672/hujms.552216
MLA IRANNEZHAD, S , MADANSHEKAF, A . "On covers of acts over monoids with Condition $(P')$". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 352-361 <https://dergipark.org.tr/en/pub/hujms/issue/52287/552216>
Chicago IRANNEZHAD, S , MADANSHEKAF, A . "On covers of acts over monoids with Condition $(P')$". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 352-361
RIS TY - JOUR T1 - On covers of acts over monoids with Condition $(P')$ AU - Setareh IRANNEZHAD , Ali MADANSHEKAF Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.552216 DO - 10.15672/hujms.552216 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 352 EP - 361 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.552216 UR - https://doi.org/10.15672/hujms.552216 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On covers of acts over monoids with Condition $(P')$ %A Setareh IRANNEZHAD , Ali MADANSHEKAF %T On covers of acts over monoids with Condition $(P')$ %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/hujms.552216 %U 10.15672/hujms.552216
ISNAD IRANNEZHAD, Setareh , MADANSHEKAF, Ali . "On covers of acts over monoids with Condition $(P')$". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 352-361 . https://doi.org/10.15672/hujms.552216
AMA IRANNEZHAD S , MADANSHEKAF A . On covers of acts over monoids with Condition $(P')$. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 352-361.
Vancouver IRANNEZHAD S , MADANSHEKAF A . On covers of acts over monoids with Condition $(P')$. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 361-352.